MAUDE Adverse Event Report: ABBOTT MEDICAL PENTA 3MM LEAD, 60 CM; SCS LEAD

ABBOTT MEDICAL PENTA 3MM LEAD, 60 CM; SCS LEAD
Model Number 3228
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1 initial reporter phone number- (b)(6).Date of event is estimated.
 
Event or Problem Description
It was reported that patients lead was explanted and replaced for an unknown reason on (b)(6) 2021.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete device and event information.Further information was requested but not received.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
PENTA 3MM LEAD, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24168743
Report Number1627487-2026-00368
Device Sequence Number9113066
Product Code LGW
UDI-Device Identifier05414734406246
UDI-Public(01)05414734406246
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3228
Device Catalogue Number3228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown